Table of Contents
ISRN Probability and Statistics
Volume 2012, Article ID 673607, 16 pages
http://dx.doi.org/10.5402/2012/673607
Research Article

A General Gaussian Interest Rate Model Consistent with the Current Term Structure

Unipol Assicurazioni, via Stalingrado 45, Bologna, Italy

Received 25 April 2012; Accepted 29 July 2012

Academic Editors: J. Abellan and P. E. Jorgensen

Copyright © 2012 Marco Di Francesco. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Bjork, Arbitrage Theory in Continuous Time, Oxford University Press, 1998.
  2. D. Brigo and F. Mercurio, Interest Rate Models—Theory and Practice, Springer Finance, Springer, Berlin, Germany, 2nd edition, 2006. View at Zentralblatt MATH
  3. D. Filipović, Term-Structure Models, Springer Finance, Springer, Berlin, Germany, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. A. Pascucci, PDE and martingale methods in option pricing, vol. 2 of Bocconi & Springer Series, Springer, Milan, Italy, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. J. Hull and A. White, Options, Futures and Other Derivatives, Prentice Hall, Upper Saddle River, NJ, USA, 3rd edition, 1997.
  6. D. F. Schrager and A. A. J. Pelsser, “Pricing swaptions and coupon bond options in affine term structure models,” Mathematical Finance, vol. 16, no. 4, pp. 673–694, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. J. Hull and A. White, “Pricing interest rate derivative securities,” Review of Financial Studies, vol. 3, no. 4, pp. 573–592, 1990. View at Publisher · View at Google Scholar
  8. J. Hull and A. White, “Numerical procedures for implementing term structure models ii: two-factor models,” The Journal of Derivatives, vol. 2, no. 2, pp. 37–48, 1994. View at Google Scholar
  9. J. Hull and A. White, “Numerical procedures for implementing term structure models i: single-factor models,” The Journal of Derivatives, vol. 2, no. 1, pp. 7–16, 1994. View at Google Scholar
  10. F. Jamshidian, “An exact bond option formula,” The Journal of Finance, vol. 44, no. 1, pp. 205–209, 1989. View at Google Scholar
  11. H. German, N. EL KAROUI, and J. C. Rochet, “Changes of numeraire, changes of probability measure and pricing of options,” Journal of Applied Probability, vol. 32, pp. 443–458, 1995. View at Google Scholar